EXACTECH, INC. UHMWPE POST AUG GLENOID SMALL, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-02-32 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation: (d10) concomitant device(s): 310-01-44 - equinoxe, humeral head short, 44mm (alpha) 3582704.315-35-00 - glnd kwire 3661031.300-10-15 - equinoxe replicator plate 1.5mm o/s 3673699.300-20-02 - equinox square torque define screw drive kit 3730024.300-01-13 - equinoxe, humeral stem primary, press fit 13mm 3788608.321-20-00 - equinoxe reverse shoulder drill kit 3792782.
Event or Problem Description
It was reported that this patient was revised approximately 9 years 9 months post op.Reason for revision was due to rotator cuff tear leading to superior migration of the humerus.Patient went from a total shoulder arthroplasty to a reverse total shoulder arthroplasty.Surgeon left same stem insitu; removed replicator plate, all poly glenoid, torque screw and humeral head and in replacement placed a baseplate, screws, glenosphere, adaptor tray, humeral liner, reverse torque screw.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Report number: 1038671-2025-01115 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1407-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01115.The revision reported was likely the result of rotator cuff deterioration with subsequent superior migration of the humeral head.The reason for the rotator cuff failure cannot be conclusively determined but may be related to an underlying patient condition and/or component sizing or positioning issues.Additionally, there was observed wear on the articular surface of the glenoid.Potential contributing factors to the event such as patient activities, overstuffing of the joint, and/or soft-tissue stability cannot be assessed from the available information since the devices were not returned for evaluation and sufficient clinical information or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: b2 h6 the revision reported was likely the result of rotator cuff deterioration with subsequent superior migration of the humeral head.The reason for the rotator cuff failure cannot be conclusively determined but may be related to an underlying patient condition and/or component sizing or positioning issues.Additionally, there was observed wear on the articular surface of the glenoid.Potential contributing factors to the event such as patient activities, overstuffing of the joint, and/or soft-tissue stability cannot be assessed from the available information since the devices were not returned for evaluation and sufficient clinical information or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.